On semigroups of order-preserving transformations of countable linearly ordered sets

Authors

  • V. V. Doroshenko

Abstract

We consider semigroups of endomorphisms of linearly ordered sets ℕ and ℤ and their subsemigroups of cofinite endomorphisms. We study the Green relations, groups of automorphisms, conjugacy, centralizers of elements, growth, and free subsemigroups in these subgroups.

Published

25.06.2009

Issue

Section

Research articles

How to Cite

Doroshenko, V. V. “On Semigroups of Order-Preserving Transformations of Countable Linearly Ordered Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 6, June 2009, pp. 723-32, https://umj.imath.kiev.ua/index.php/umj/article/view/3055.